Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A note on the weighted norm inequality for the one-sided maximal operator
HTML articles powered by AMS MathViewer

by Lai Qinsheng PDF
Proc. Amer. Math. Soc. 124 (1996), 527-537 Request permission

Abstract:

Let $M_g^+$ be the one-sided maximal function. In this note we obtain some necessary and sufficient conditions in order that the weighted weak type inequality holds for $M_g^+$. Meanwhile, some necessary or sufficient conditions for the weighted inequality for $M_g^+$ are given.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25
  • Retrieve articles in all journals with MSC (1991): 42B25
Additional Information
  • Lai Qinsheng
  • Affiliation: Department of Pure Mathematics, The University of Leeds, Leeds, LS2 9JT, England
  • Address at time of publication: Department of Mathematics & Statistics, University of Edinburgh, King’s Buildings, Mayfield Road, Edinburgh EH9 3JZ, United Kingdom
  • Email: pmt5lq@sun.leeds.ac.uk, qlai@maths.ed.ac.uk
  • Received by editor(s): January 28, 1993
  • Received by editor(s) in revised form: September 7, 1994
  • Communicated by: J. Marshall Ash
  • © Copyright 1996 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 124 (1996), 527-537
  • MSC (1991): Primary 42B25
  • DOI: https://doi.org/10.1090/S0002-9939-96-03099-7
  • MathSciNet review: 1301523